×

Exponential stability of nonlinear time-delay systems with delayed impulse effects. (English) Zbl 1233.93080

Summary: The problem of exponential stability for nonlinear time-delay systems with delayed impulses is addressed in this paper. Lyapunov-based sufficient conditions for exponential stability are derived, respectively, for two kinds of delayed impulses (i.e., destabilizing delayed impulses and stabilizing delayed impulses). It is shown that if a nonlinear impulsive time-delay system without impulse input delays is exponentially stable, then under some conditions, its stability is robust with respect to small impulse input delays. Moreover, it is also shown that for a stable nonlinear impulsive time-delay system, if the magnitude of the delayed impulses is sufficiently small, then under some conditions, the delayed impulses do not destroy the stability irrespective of the sizes of the impulse input delays. The efficiency of the proposed results is illustrated by three numerical examples.

MSC:

93D20 Asymptotic stability in control theory
93C10 Nonlinear systems in control theory
93D09 Robust stability
93C15 Control/observation systems governed by ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Anokhin, A.; Berezansky, L.; Braverman, E., Exponential stability of linear delay impulsive differential equations, Journal of mathematical analysis and applications, 193, 3, 923-941, (1995) · Zbl 0837.34076
[2] Bainov, D.D.; Simeonov, P.S., Systems with impulse effect: stability, theory and applications, (1989), Ellis Horwood Chichester · Zbl 0676.34035
[3] Ballinger, G.; Liu, X., Existence and uniqueness results for impulsive delay differential equations, Dynamics of continuous, discrete and impulsive systems, 5, 1-4, 579-591, (1999) · Zbl 0955.34068
[4] Bernstein, D.S., Matrix mathematics: theory, facts, and formulas with application to linear systems theory, (2005), Princeton University Press Princeton, NJ · Zbl 1075.15001
[5] Chen, W.-H.; Wang, J.-G.; Tang, Y.-J.; Lu, X., Robust \(H_\infty\) control of uncertain linear impulsive stochastic systems, International journal of robust and nonlinear control, 18, 13, 1348-1371, (2008) · Zbl 1298.93346
[6] Chen, W.-H.; Zheng, W.X., Robust stability and \(H_\infty\)-control of uncertain impulsive systems with time-delay, Automatica, 45, 1, 109-117, (2009) · Zbl 1154.93406
[7] Chen, W.-H.; Zheng, W.X., Input-to-state stability and integral input-to-state stability of nonlinear impulsive systems with delays, Automatica, 45, 6, 1481-1488, (2009) · Zbl 1166.93370
[8] Chen, W.-H.; Zheng, W.X., Global exponential stability of impulsive neural networks with variable delay: an LMI approach, IEEE transactions on circuits and systems I. regular papers, 56, 6, 1248-1259, (2009)
[9] Guan, Z.-H., Decentralized stabilization for impulsive large scale systems with delays, Dynamics of continuous, discrete and impulsive systems, 6, 3, 367-379, (1999) · Zbl 0934.93009
[10] Hespanha, J.P.; Liberzon, D.; Teel, A.R., Lyapunov conditions for input-to-state stability of impulsive systems, Automatica, 44, 11, 2735-2744, (2008) · Zbl 1152.93050
[11] Ho, D.W.C.; Liang, J.; Lam, J., Global exponential stability of impulsive high-order BAM neural networks with time-varying delays, Neural networks, 19, 10, 1581-1590, (2006) · Zbl 1178.68417
[12] Khadra, A.; Liu, X.; Shen, X.S., Analyzing the robustness of impulsive synchronization coupled by linear delayed impulses, IEEE transactions on automatic control, 4, 4, 923-928, (2009) · Zbl 1367.34084
[13] Li, Z.G.; Soh, C.B.; Xu, X.H., Stability of impulsive differential systems, Journal of mathematical analysis and applications, 216, 2, 644-653, (1997) · Zbl 0899.34010
[14] Li, Z.G.; Wen, C.Y.; Soh, Y.C., Analysis and design of impulsive control systems, IEEE transactions on automatic control, 46, 6, 894-897, (2001) · Zbl 1001.93068
[15] Liu, B., Stability of solutions for stochastic impulsive systems via comparison approach, IEEE transactions on automatic control, 53, 9, 2128-2133, (2008) · Zbl 1367.93523
[16] Liu, X.; Ballinger, G., Uniform asymptotic stability of impulsive delay differential equations, Computers & mathematics with applications, 41, 7-8, 903-915, (2001) · Zbl 0989.34061
[17] Liu, X.; Shen, X.S.; Zhang, Y.; Wang, Q., Stability criteria for impulsive systems with time delay and unstable system matrices, IEEE transactions on circuits and systems I. regular papers, 54, 10, 2288-2298, (2007) · Zbl 1374.34284
[18] Lu, H.T., Chaotic attractors in delayed neural networks, Physics letters A, 298, 2-3, 109-116, (2002) · Zbl 0995.92004
[19] Naghshtabrizi, P.; Hespanha, J.P.; Teel, A.R., Exponential stability of impulsive systems with application to uncertain sampled-data systems, Systems & control letters, 57, 5, 378-385, (2008) · Zbl 1140.93036
[20] van de Wouw, N.; Naghshtabrizi, P.; Cloosterman, M.B.G.; Hespanha, J.P., Tracking control for sampled-data systems with uncertain time-varying sampling intervals and delays, International journal of robust and nonlinear control, 20, 4, 387-411, (2010) · Zbl 1298.93230
[21] Wang, Q.; Liu, X., Exponential stability for impulsive delay differential equations by Razumikhin method, Journal of mathematical analysis and applications, 309, 2, 462-473, (2005) · Zbl 1084.34066
[22] Yang, T., Impulsive systems and control: theory and applications, (2001), Nova Science New York
[23] Yang, Z.; Xu, D., Stability analysis and design of impulsive control systems with time delay, IEEE transactions on automatic control, 52, 8, 1448-1454, (2007) · Zbl 1366.93276
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.